MAUDE Adverse Event Report: ARTHREX, INC. 4.5X24MM PERIPHERAL SCREW, NON-LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 4.5X24MM PERIPHERAL SCREW, NON-LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 4.5X24MM PERIPHERAL SCREW, NON-LOCKING
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7/9/2024, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry underwent revision surgery for unknown reasons.Images were taken on (b)(6) 2024, showing the patient no longer had the original arthrex implants from the original surgery on (b)(6) 2022.Upon further review, it was discovered that the patient was revised on (b)(6) 2022 at an outside facility.An ar-9501-09s univers revers apex humeral stem size 9, an ar-9502f-36rcpc arthrex univers revers suture cup 36 mm, an ar-9582-20 modular post for augmented mgs baseplate 20 mm, an ar-9580-2420-2 univers revers modular glenoid system, augmented baseplate 24 mm +2, 20 degree full, two ar-9562-24nl univers revers modular glenoid system, peripheral screw, non-locking 4.5 x 24 mm, an ar-9503-3633-3c univers revers modular glenoid system constrained combo humeral insert 36 +3c / 33, an ar-9564-2433 arthrex univers revers modular glenoid system glenosphere 33/24, and two ar-9563-24 univers revers modular glenoid system, peripheral screw, locking 5.5 x 24 mm, were explanted during the revision surgery on (b)(6) 2022.No other information other than the date of surgery was available for review.Therefore, the reason for the revision and whether or not it was related to trauma is unknown.It is also unknown if the new implant system, implanted on (b)(6) 2022, are arthrex products.The patient is not experiencing pain with the implants; however, has a limited range of motion and strength.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
4.5X24MM PERIPHERAL SCREW, NON-LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19829625
Report Number1220246-2024-06913
Device Sequence Number7421109
Product Code PHX
UDI-Device Identifier00888867296671
UDI-Public00888867296671
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number4.5X24MM PERIPHERAL SCREW, NON-LOCKING
Device Catalogue NumberAR-9562-24NL
Device Lot Number2021002333
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown